# SDR DALA2020122804292

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RT ENGINE DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS MAINTENANCE FOUND OUTER WING RT UPPER SKIN AND DRAG FITTINGS CORROSION AND TOOL MARKS AT HOLES 3, 4 & 7-18 AND CRACK AT HOLE 2.  ALSO CORROSION WAS FOUND ON SURFACE OF OUTBOARD DRAG FITTING, SHEAR TIE AND WING SKIN.  C/W ERA 588964-14.
